# SDR WWMA9700152

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed Test
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE DETECTOR FAILED TO TEST.  THE SMOKE DETECTOR WAS DEFERRED IAW THE MEL 26-2-1.  THE PROBLEM COULD NOT BE DUPLICATED AND THE MEL WAS CLEARED.
